Riccati equations and normalized coprime factorizations for strongly stabilizable infinite-dimensional systems

Ruth F. Curtain, Heiko J. Zwart

    Research output: Contribution to journalArticleAcademicpeer-review

    10 Citations (Scopus)
    130 Downloads (Pure)


    The first part of the paper concerns the existence of strongly stabilizing solutions to the standard algebraic Riccati equation for a class of infinite-dimensional systems of the form Σ(A,B,S−1/2B*,D), where A is dissipative and all the other operators are bounded. These systems are not exponentially stabilizable and so the standard theory is not applicable. The second part uses the Riccati equation results to give formulas for normalized coprime factorizations over H∞ for positive real transfer functions of the form D+S−1/2B*(author−A)−1,B.
    Original languageUndefined
    Pages (from-to)11-22
    Number of pages12
    JournalSystems and control letters
    Issue number28
    Publication statusPublished - 1996


    • METIS-140857
    • IR-30217

    Cite this